U.S. doctors online nowAsk doctors free
Baldwin, NY
A 20-year-old female asked:

i use birth control and condoms. i missed my period last month and i took two pregnancy tests, both negative. is it possible i could be pregnant ?

1 doctor answer1 doctor weighed in
Dr. Julie Abbott
Preventive Medicine 45 years experience
Unlikely ..: Late and irregular periods are very common in young women such as yourself. Dysfunctional uterine bleeding (DUB) often results from hormonal imbalances during the menstrual cycle. If you are taking oral contraceptives, they should help. Continue using reliable contraception. If you miss another period, discuss with your doctor. Good wishes:)

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 29-year-old member asked:

Does having celiac disease make a woman more prone to sciatic nerve pain during pregnancy?

2 doctor answers5 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Do not think so : I am not aware of any connection between celiac disease, which primarily involves gluten intolerance and causes diarrhea, and sciatica. Sciatica is usually caused by edema around this nerve or pinching of the nerve.
CA
A 38-year-old member asked:

Could birth control cause stomach pains and breathing problems?

2 doctor answers3 doctors weighed in
Dr. Francine Yep
Family Medicine 31 years experience
Talk with your doc: Any medicine can upset your stomach and cause stomach pains -- including birth control pills. I'm worried because you mentioned breathing problems. Please talk with your doctor right away. Stomach pain and trouble breathing could be acid reflux. But it could also be more serious. Chest pain, shortness of breath, and severe leg pain can be signs of blood clots. Please get help!
A 39-year-old member asked:

I have recently switched birth control pills and am having horrible low back pain. Is this normal?

1 doctor answer3 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Talk to doctor: When switching birth control pills it is not uncommon to have some minor side effects which generally go away in a cycle or two. If it is horrible pain i would speak to your doctor.
CA
A 37-year-old member asked:

Can birth control pills protect me from sexually transmitted infections (stis), including hiv/aids?

2 doctor answers16 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
No: Birth control pills may protect you from pelvic inflammatory disease but will not protect you from hiv.
Addison, TX
A 23-year-old female asked:

I'm a month pregnant and I couldn't eat healthy due to nausea. I suffer stomach burn & ache.Wt to do?

2 doctor answers4 doctors weighed in
Dr. Rahil Malik
Obstetrics and Gynecology 10 years experience
See your doc: Your doc may be able to give you some basic medications (eg vitamin b6) to control your nausea. Eating smaller portioned meals may help your nausea and avoid spicy foods/caffeine if possible until the nausea reduces. If your nausea persists despite treatment, you may need some stronger medications and IV fluids.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 9, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.